New Result in the Ultimate Boundedness of Solutions of a Third-Order Nonlinear Ordinary Differential Equation  
  Authors: M. Omeike,  
  Keywords: Differential equations of third order, Boundedness.  
  Date Received: 26/03/2007  
  Date Accepted: 15/01/2008  
  Subject Codes:

Pri: 34C11; Sec: 34B15.

  Editors: Sever S. Dragomir,  

Sufficient conditions are established for the ultimate boundedness of solutions of certain third-order nonlinear differential equations. Our result improves on Tunc's [C. Tunc, Boundedness of solutions of a third-order nonlinear differential equation, J. Inequal. Pure and Appl. Math., 6(1) Art. 3,2005,1-6].;

This article was printed from JIPAM

The URL for this article is: